# SDR 97ZZZX1026

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122RF
- Make and model: Beech 200BEECH
- Aircraft serial: BB122
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Clamp Defective
- Location: Outflow Safety
- Part time: 3,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT CABIN PRESSURIZED ON GROUND.  FOUND VACUUM HOSES TO OUTFLOW AND SAFETY VALVES HAD DEFECTIVE HOSE CLAMPS.  REPLACED CLAMPS, OPS CHECK SATISFACTORY.
